RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Azbelev, Nikolaĭ Viktorovich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 43

Number of views:
This page:1492
Abstract pages:4910
Full texts:2246
References:114

http://www.mathnet.ru/eng/person33974
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225319

Publications in Math-Net.Ru
2009
1. N. V. Azbelev, V. P. Maksimov, P. M. Simonov, “Functional differential equations and their applications”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 1,  3–23  mathnet  elib
2004
2. N. V. Azbelev, E. I. Bravyi, S. A. Gusarenko, “On Effective Solvability Conditions for Variational Problems”, Differ. Uravn., 40:2 (2004),  147–153  mathnet  mathscinet; Differ. Equ., 40:2 (2004), 151–158
2000
3. N. V. Azbelev, P. M. Simonov, “Stability of equations with a retarded argument. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 4,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:4 (2000), 1–11
1999
4. N. V. Azbelev, M. J. Alves, E. I. Bravyi, “On singular boundary value problems for a second-order linear functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 2,  3–11  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:2 (1999), 1–9
1997
5. N. V. Azbelev, P. M. Simonov, “Stability of equations with delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 6,  3–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:6 (1997), 1–14
1996
6. N. V. Azbelev, L. F. Rakhmatullina, “On an estimate for the spectral radius of a linear operator in the space of continuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 11,  23–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:11 (1996), 21–26
1995
7. N. V. Azbelev, M. B. Ermolaev, P. M. Simonov, “On the stability of functional-differential equations with respect to the first approximation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 10,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:10 (1995), 1–7
8. N. V. Azbelev, L. F. Rakhmatullina, “De la Vallée Poussin theorem on the differential inequality for equations with an aftereffect”, Trudy Mat. Inst. Steklov., 211 (1995),  32–39  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 28–34
1994
9. N. V. Azbelev, V. V. Malygina, “On the stability of the trivial solution of nonlinear equations with aftereffect”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 6,  20–27  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:6 (1994), 18–25
10. N. V. Azbelev, “Current state and directions of development of the theory of functional-differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 6,  8–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:6 (1994), 6–17
1993
11. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. IV”, Differ. Uravn., 29:2 (1993),  196–204  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 153–160
1991
12. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. III”, Differ. Uravn., 27:10 (1991),  1659–1668  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1165–1172
13. N. V. Azbelev, A. I. Domoshnitskii, “On the question of linear differential inequalities. II”, Differ. Uravn., 27:6 (1991),  923–931  mathnet  mathscinet; Differ. Equ., 27:6 (1991), 641–647
14. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. II”, Differ. Uravn., 27:4 (1991),  555–562  mathnet  mathscinet; Differ. Equ., 27:4 (1991), 383–388
15. N. V. Azbelev, A. I. Domoshnitskii, “On the question of linear differential inequalities. I”, Differ. Uravn., 27:3 (1991),  376–384  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 257–263
1987
16. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. I”, Differ. Uravn., 23:5 (1987),  745–754  mathnet  mathscinet
1986
17. N. V. Azbelev, A. I. Domoshnitskii, “On de la Vallée Poussin's differential inequality”, Differ. Uravn., 22:12 (1986),  2041–2045  mathnet  mathscinet
1985
18. N. V. Azbelev, “Some tendencies towards generalizations of a differential equation”, Differ. Uravn., 21:8 (1985),  1291–1304  mathnet  mathscinet  zmath
1982
19. N. V. Azbelev, V. P. Maksimov, “Equations with retarded argument”, Differ. Uravn., 18:12 (1982),  2027–2050  mathnet  mathscinet
1979
20. N. V. Azbelev, V. P. Maksimov, “A priori estimates of the solutions of the Cauchy problem and the solvability of boundary value problems for equations with retarded argument”, Differ. Uravn., 15:10 (1979),  1731–1747  mathnet  mathscinet  zmath
1978
21. N. V. Azbelev, L. F. Rakhmatullina, “Functional-differential equations”, Differ. Uravn., 14:5 (1978),  771–797  mathnet  mathscinet  zmath
1977
22. N. V. Azbelev, L. M. Berezanskii, L. F. Rakhmatullina, “A linear functional-differential equation of evolution type”, Differ. Uravn., 13:11 (1977),  1915–1925  mathnet  mathscinet  zmath
1976
23. N. V. Azbelev, “Nonlinear functional-differential equations”, Differ. Uravn., 12:11 (1976),  1923–1932  mathnet  mathscinet  zmath
24. N. V. Azbelev, G. G. Islamov, “A certain class of functional-differential equations”, Differ. Uravn., 12:3 (1976),  417–427  mathnet  mathscinet  zmath
1974
25. N. V. Azbelev, T. S. Sulavko, “On the question of the stability of the solutions of differential equations with retarded argument”, Differ. Uravn., 10:12 (1974),  2091–2100  mathnet  mathscinet
26. N. V. Azbelev, “Linear boundary value problems for functional-differential equations”, Differ. Uravn., 10:4 (1974),  579–584  mathnet  mathscinet  zmath
1973
27. N. V. Azbelev, Yu. I. Zubko, S. M. Labovski, “On the question of differential inequalities for equations with retarded argument”, Differ. Uravn., 9:11 (1973),  1931–1936  mathnet  mathscinet  zmath
1972
28. N. V. Azbelev, L. F. Rakhmatullina, “The Cauchy problem for differential equations with retarded argument”, Differ. Uravn., 8:9 (1972),  1542–1552  mathnet  mathscinet
1971
29. N. V. Azbelev, “The zeros of the solutions of a second order linear differential equation with retarded argument”, Differ. Uravn., 7:7 (1971),  1147–1157  mathnet  mathscinet  zmath
1970
30. N. V. Azbelev, M. P. Berdnikova, L. F. Rakhmatullina, “Integral equations with deviating argument”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  479–482  mathnet  mathscinet  zmath
31. N. V. Azbelev, L. F. Rakhmatullina, “Linear equations with deviating argument”, Differ. Uravn., 6:4 (1970),  616–628  mathnet  mathscinet  zmath
32. N. V. Azbelev, L. F. Rakhmatullina, A. I. Chigirev, “Existence, uniqueness and convergence of successive approximations for nonlinear integral equations with deviating argument”, Differ. Uravn., 6:2 (1970),  223–229  mathnet  mathscinet  zmath
1969
33. N. V. Azbelev, R. K. Ragimkhanov, L. N. Fadeeva, “Integral equations with a discontinuous operator”, Differ. Uravn., 5:5 (1969),  862–873  mathnet  mathscinet  zmath
1966
34. N. V. Azbelev, Li Mun Su, R. K. Ragimkhanov, “On the question of a definition of the concept of a solution of an integral equation with a discontinuous operator”, Dokl. Akad. Nauk SSSR, 171:2 (1966),  247–250  mathnet  mathscinet  zmath
1965
35. N. V. Azbelev, Z. B. Tsalyuk, “On the problem of a differential inequality”, Differ. Uravn., 1:4 (1965),  431–438  mathnet  mathscinet
1964
36. N. V. Azbelev, Z. B. Tsalyuk, “On the uniqueness of the solution of an integral equation”, Dokl. Akad. Nauk SSSR, 156:2 (1964),  239–242  mathnet  mathscinet  zmath
1962
37. N. V. Azbelev, A. Ya. Khokhryakov, Z. B. Tsalyuk, “Theorems on a differential inequality for boundary-value problems”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  125–144  mathnet  mathscinet  zmath
38. N. V. Azbelev, Z. B. Tsalyuk, “On integral inequalities. I”, Mat. Sb. (N.S.), 56(98):3 (1962),  325–342  mathnet  mathscinet  zmath
1960
39. N. V. Azbelev, I. M. Smolin, Z. B. Tsalyuk, “An approximate method of constructing the Cauchy function”, Dokl. Akad. Nauk SSSR, 135:3 (1960),  511–514  mathnet  mathscinet  zmath
40. N. V. Azbelev, Z. B. Tsalyuk, “On the question of the distribution of the zeros of solutions of a third-order linear differential equation”, Mat. Sb. (N.S.), 51(93):4 (1960),  475–486  mathnet  mathscinet  zmath
1958
41. N. V. Azbelev, Z. B. Tsalyuk, E. S. Chichkin, “Non-oscillatory solutions of non-linear second-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 2,  3–4  mathnet  mathscinet  zmath
1957
42. N. V. Azbelev, Z. B. Tsalyuk, “A remark on iteration methods for the solution of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1957, 1,  21–23  mathnet  mathscinet  zmath
1956
43. N. V. Azbelev, “On limits of applicability of the theorem of Chaplygin on differential inequalities”, Mat. Sb. (N.S.), 39(81):2 (1956),  161–178  mathnet  mathscinet  zmath

2004
44. N. V. Azbelev, V. N. Belykh, A. I. Bulgakov, E. V. Voskresenskii, V. I. Zhukovskii, V. V. Lebedev, Yu. V. Malyshev, V. M. Millionshchikov, N. Kh. Rozov, E. L. Tonkov, “Mikhail Tikhonovich Terekhin (a Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 40:1 (2004),  3–4  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 1–2
2001
45. N. V. Azbelev, “Twenty-Five Years of the Perm Seminar on Functional-Differential Equations”, Differ. Uravn., 37:8 (2001),  1136–1139  mathnet; Differ. Equ., 37:8 (2001), 1194–1198
46. N. V. Azbelev, P. Born, V. A. Vujičić, I. V. Gaishun, L. T. Gruyitch, E. E. Dzhalalov, N. A. Izobov, V. Lakshmikantam, V. B. Larin, V. G. Miladzhanov, Yu. A. Mitropol'skii, B. Radzishevskii, Sh. G. Rao, Yu. A. Ryabov, I. P. Stavrulakis, Sun Chen qi, G. Fridman, “Anatolii Andreevich Martynyuk (A Tribute in Honor of His 60th Birthday)”, Differ. Uravn., 37:3 (2001),  291–298  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 313–319
1997
47. N. V. Azbelev, I. V. Gaishun, N. A. Izobov, V. A. Il'in, R. G. Koplatadze, N. Kh. Rozov, T. K. Shemjakina, “Ivan Tarielovich Kiguradze (on the occasion of his sixtieth birthday)”, Differ. Uravn., 33:1 (1997),  6–11  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 4–10
1990
48. N. V. Azbelev, È. I. Grudo, N. A. Izobov, I. T. Kiguradze, V. A. Kondratiev, V. M. Millionshchikov, N. Kh. Rozov, “Obituary: Teǐmuraz Ambros'evich Chanturiya”, Differ. Uravn., 26:12 (1990),  2190–2191  mathnet  mathscinet; Differ. Equ., 26:12 (1990), 1648–1649
1965
49. N. V. Azbelev, Z. B. Tsalyuk, “Поправки к статье “К вопросу о единственности решения интегрального уравнения” (ДАН, т. 156, № 2, 1964 г.)”, Dokl. Akad. Nauk SSSR, 164:5 (1965),  958  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019